Transnormal systems on $R^{n+1}_1$
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 109-112
Kwang Sung Park, Koonchan Kim, Young Soo Jo
Keimyung University, Keimyung University, Keimyung University
Abstract : In this paper, we study on a classification of hypersurfaces given by transnormal functions on $R^{n+1}_1$. If $M$ is a level set of a transnormal function on $R^{n+1}_1$, then it is one of a hyperplane, a cylinder around $k$-plane, a pseudo-sphere and a pseudo-hyperbolic space.
Keywords : transnormal, isoparametric, null-hypersurface
MSC numbers : 53C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd